Recursion theory on orderings. II

Journal of Symbolic Logic 45 (2):317-333 (1980)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273192
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,428
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Donald A. Martin (1966). Classes of Recursively Enumerable Sets and Degrees of Unsolvability. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 12 (1):295-310.
John Myhill (1955). Creative Sets. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 1 (2):97-108.
John Myhill (1955). Creative Sets. Mathematical Logic Quarterly 1 (2):97-108.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

194 ( #17,629 of 1,911,519 )

Recent downloads (6 months)

42 ( #15,858 of 1,911,519 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.